Access count of this item: 84

Files in This Item:
File Description SizeFormat 
1788-03.pdf1.11 MBAdobe PDFView/Open
Title: A Survey on Decision Time (Mathematical Economics)
Authors: Koida, Nobuo
Author's alias: 小井田, 伸雄
Keywords: JEL Classification: D81
decision time
marketing science
decision theory
incomplete preferences
Issue Date: Apr-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1788
Start page: 28
End page: 40
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.